Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can stomach upset and elevated blood pressure be treated?

Hi I m a. 54 year old female My Docter just recently changed my. Blood pressure meds from Azor 10mg/20mg to Losartan potassium 50mg and Amlodipine Besylate 10 mg due to the fact my insurance wouldn t pay for the Azor. I been on this for three days and it has me sick to the stomach and my blood pressure is elevated to 166/96. What should I do.
Mon, 19 Jun 2017
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

You should go back to your doctor and tell him the medicines are not suiting you and take Omeprazole for acidity till you feel better/see your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Geeta Sundar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


How can stomach upset and elevated blood pressure be treated?

Hello, You should go back to your doctor and tell him the medicines are not suiting you and take Omeprazole for acidity till you feel better/see your doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Geeta Sundar